![](https://dblp.uni-trier.de./img/logo.320x120.png)
![search dblp search dblp](https://dblp.uni-trier.de./img/search.dark.16x16.png)
![search dblp](https://dblp.uni-trier.de./img/search.dark.16x16.png)
default search action
"On smooth topological spaces II: separation axioms."
M. K. El-Gayyar, Etienne E. Kerre, A. A. Ramadan (2001)
- M. K. El-Gayyar, Etienne E. Kerre, A. A. Ramadan:
On smooth topological spaces II: separation axioms. Fuzzy Sets Syst. 119(3): 495-504 (2001)
![](https://dblp.uni-trier.de./img/cog.dark.24x24.png)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.